A 27-year-old female asked:
Anticholinergic effect on brain is cumulative = the longer u medicate, the more likely u get dimentia. same for other side effects like constipation?
1 doctor answer • 2 doctors weighed in
Internal Medicine 61 years experience
WRONG: The anticholinergic effect is NOT CUMULATIVE but is TEMPORARY...only OVERDOSAGE or the UNWISE USE OF CERTAIN MEDICATIONS AT THE SAME TIME can cause central nervous system changes and these are generally REVERSIBLE!
Hope this helps!
Created for people with ongoing healthcare needs but benefits everyone.
1.9k viewsReviewed >2 years ago
Last updated Feb 7, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$44 video appointments with $19/month membership*
*Billed $57 every 3 months. Cancel anytime.
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.